Deborah DeEugenio

Summary

Affiliation: Temple University
Country: USA

Publications

  1. ncbi request reprint Early-onset heparin-induced thrombocytopenia after a 165-day heparin-free interval: case report and review of the literature
    Deborah L DeEugenio
    Temple University School of Pharmacy, 3307 North Broad Street, Philadelphia, PA 19140, USA
    Pharmacotherapy 25:615-9. 2005
  2. ncbi request reprint Risk of major bleeding with concomitant dual antiplatelet therapy after percutaneous coronary intervention in patients receiving long-term warfarin therapy
    Deborah DeEugenio
    Department of Pharmacy Practice, College of Pharmacy, Temple University, Philadelphia, Pennsylvania, USA
    Pharmacotherapy 27:691-6. 2007

Detail Information

Publications2

  1. ncbi request reprint Early-onset heparin-induced thrombocytopenia after a 165-day heparin-free interval: case report and review of the literature
    Deborah L DeEugenio
    Temple University School of Pharmacy, 3307 North Broad Street, Philadelphia, PA 19140, USA
    Pharmacotherapy 25:615-9. 2005
    ..If clinicians are compelled to reexpose patients to heparin, they should confirm a negative HIT assay result, monitor for clinical signs of HIT, and provide appropriate treatment if HIT is suspected...
  2. ncbi request reprint Risk of major bleeding with concomitant dual antiplatelet therapy after percutaneous coronary intervention in patients receiving long-term warfarin therapy
    Deborah DeEugenio
    Department of Pharmacy Practice, College of Pharmacy, Temple University, Philadelphia, Pennsylvania, USA
    Pharmacotherapy 27:691-6. 2007
    ..To characterize the safety of concomitant aspirin, clopidogrel, and warfarin therapy after percutaneous coronary intervention (PCI), and to identify patient characteristics that increase the risk of hemorrhage...